Skip to Main content Skip to Navigation
Journal articles

Resource-Bounded Paraconsistent Inference

Document type :
Journal articles
Complete list of metadata

https://hal-univ-artois.archives-ouvertes.fr/hal-03300953
Contributor : Fabien Delorme <>
Submitted on : Tuesday, July 27, 2021 - 12:38:05 PM
Last modification on : Thursday, September 9, 2021 - 3:10:23 PM

Identifiers

  • HAL Id : hal-03300953, version 1

Collections

Citation

Pierre Marquis, Nadège Porquet. Resource-Bounded Paraconsistent Inference. Annals of Mathematics and Artificial Intelligence, 2003, 39 (4), pp.349-384. ⟨hal-03300953⟩

Share

Metrics

Record views

4